Show ratings & reviews for

2.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

20 People found this comment helpful

This medication made me SLEEPY! After one year of feeling awful and being misdiagnosed as depression. I discovered this contains a Betablocker and I already had low to normal blood pressure. I just wanted to stay in bed.. no interest, no vigor no social life. Changed to Lumigan and after less than a week feeling normal. Eye Dr said, "you are sleepy, not depressed".

Most voted negative review

1 People found this comment helpful

This drug put me in bed for ~3 months w/ extreme fatigue. Turns out, it has a beta blocker in it. I had great BP readings, when I could get out of bed for my Dr's appointments. This stuff should be used w/ extreme caution. If you are committed to lowering your eye pressure as I am, do not make the mistake of continuing w/ this drug after noting that it is very difficult to get out of bed. I a...

Shared reviews and ratings

jojo | 65-74 | Male | Patient
10/28/2020
Condition: Increased Pressure in the Eye
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

My eyes are very dry/sting, have headaches, and experiencing muscle weakness.

Report this postFill 3Created with Sketch.
inthemeantime200yahoo.com | 65-74 | On medication for 6 months to less than 1 year | Patient
5/26/2018
Condition: Increased Pressure in the Eye
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

This medication made me SLEEPY! After one year of feeling awful and being misdiagnosed as depression. I discovered this contains a Betablocker and I already had low to normal blood pressure. I just wanted to stay in bed.. no interest, no vigor no social life. Changed to Lumigan and after less than a week feeling normal. Eye Dr said, "you are sleepy, not depressed".

Report this postFill 3Created with Sketch.
Delrocks | 75 or over | Female | On medication for 1 to less than 2 years | Caregiver
5/4/2015
Condition: Wide-Angle Glaucoma
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

My husband has been using these drops for about a year, after using Timolol for a long time. He's had no side effects with it, & it has reduced eye pressure. He's 84, & yes gets tired but I don't know if it's from this or his age.

Report this postFill 3Created with Sketch.
J Don | 65-74 | Male | On medication for 1 to 6 months | Patient
6/12/2014
Condition: Increased Pressure in the Eye
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

This drug put me in bed for ~3 months w/ extreme fatigue. Turns out, it has a beta blocker in it. I had great BP readings, when I could get out of bed for my Dr's appointments. This stuff should be used w/ extreme caution. If you are committed to lowering your eye pressure as I am, do not make the mistake of continuing w/ this drug after noting that it is very difficult to get out of bed. I am still trying to recover my muscle strength and suspect atrophy after ~ 3 months of inactivity.

Report this postFill 3Created with Sketch.
sal | 75 or over | Male | On medication for less than 1 month | Patient
6/20/2013
Condition: Increased Pressure in the Eye
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

try this medication better for any other

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 1 to 6 months | Patient
10/11/2012
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Blood pressure has now 215/105. Eye feels swollen. blurry vision, bad taste in mouth. Can't imagine why my doctor would use. My eye health is worst with this drop.

Report this postFill 3Created with Sketch.
lizzie303 | 75 or over | Female | On medication for 2 to less than 5 years | Patient
12/20/2011
Condition: Wide-Angle Glaucoma
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

Loss of hair, insomnia, memory loss, burning eyes, foul taste in mouth,

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More